ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Wigner distribution for angle coordinates in quantum mechanics

Mukunda, N (1979) Wigner distribution for angle coordinates in quantum mechanics. In: American Journal of Physics, 47 (2). pp. 182-187.

[img] PDF
Winger.pdf - Published Version
Restricted to Registered users only

Download (470kB) | Request a copy
Official URL: http://ajp.aapt.org/resource/1/ajpias/v47/i2/p182_...


The method of Wigner distribution functions, and the Weyl correspondence between quantum and classical variables, are extended from the usual kind of canonically conjugate position and momentum operators to the case of an angle and angular momentum operator pair. The sense in which one has a description of quantum mechanics using classical phase‐space language is much clarified by this extension.

Item Type: Journal Article
Publication: American Journal of Physics
Publisher: American Institute of Physics
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 15 Dec 2010 08:00
Last Modified: 15 Dec 2010 08:00
URI: http://eprints.iisc.ac.in/id/eprint/34506

Actions (login required)

View Item View Item